Nonuniqueness of best Lp-approximation for generalized convex functions by splines with free knots


Nürnberger, Günther ; Braess, Dietrich


Document Type: Article
Year of publication: 1981
The title of a journal, publication series: Numerical functional analysis and optimization
Volume: 4
Issue number: 2
Page range: 199-209
Place of publication: Philadelphia, Pa.
Publishing house: Taylor & Francis
ISSN: 0163-0563
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Braess, Dietrich (1981) Nonuniqueness of best Lp-approximation for generalized convex functions by splines with free knots. Numerical functional analysis and optimization Philadelphia, Pa. 4 2 199-209 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item